# SDR CKSA97111

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 610.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND RIGHT HAND LOWER WING LEADING EDGE HAS A CRACK AT XFS610.750 (BY DRAIN OUTBOARD OF NR 4 ENGINE) MARKED S-43.  REPAIRED PER AIA/E/2482 SKETCH DATED 1-9-97 AND EA 97-013.  CORROSION TASK CARD NUMBER 109R-0551.  NON-ROUTINE TASK CARD NUMBER 92870.
